MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAGEN? EL ICD DR; Implantable Cardioverter Defibrillator

BOSTON SCIENTIFIC CORPORATION DYNAGEN? EL ICD DR; Implantable Cardioverter Defibrillator
Model Number D153
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438); Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Codes Shock from Patient Lead(s) (3162); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) exhibited oversensing of noisy signals, that resulted in inappropriate anti-tachycardia pacing (atp) and inappropriate shocks, electing the field representative to turn off tachycardia and bradycardia therapies.Technical services (ts) was notified of the plan to implant a competitors device and keep the icd implanted; however, therapy would remain off.The local field representative and ts discussed if the device could reset and turn therapy back on, in which ts stated there are rare cases of the device entering safety mode and becoming active again.No additional adverse patient effects were reported.This icd remains in service.
 
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.If pertinent information is provided in the future, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) exhibited oversensing of noisy signals, that resulted in inappropriate anti-tachycardia pacing (atp) and inappropriate shocks, electing the field representative to turn off tachycardia and bradycardia therapies.Technical services (ts) was notified of the plan to implant a competitors device and keep the icd implanted; however, therapy would remain off.The local field representative and ts discussed if the device could reset and turn therapy back on, in which ts stated there are rare cases of the device entering safety mode and becoming active again.No additional adverse patient effects were reported.This icd remains in service.Additional information was received from the field that the only inappropriate anti-tachycardia pacing (atp) was delivered and no shocks due to oversensing of noisy signals.The local field representative noted the icd will remain in service, and no further adverse effects were reported.

Brand Name
DYNAGEN? EL ICD DR
Common Device Name
Implantable Cardioverter Defibrillator
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key25636471
Report Number2124215-2026-34158
Device Sequence Number13117638
Product Code LWS
UDI-Device Identifier00802526534829
UDI-Public(01)00802526534829(17)170128
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/28/2017
Device Model NumberD153
Device Catalogue NumberD153
Device Lot Number198186
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2026
Supplement Date Received by Manufacturer07/02/2026
Not provided
Initial Report FDA Received Date06/26/2026
Supplement Report FDA Received Date07/06/2026
09/04/2026
Date Device Manufactured01/28/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age49 YR
Patient SexMale